Ask an expert
Question

22 Jul 2008

Hypertension
I was diagnosed with hypertension Feb. I was on Cozar and then switch to a homeopathic meds a Natura prod Scutellaria and for the past 6 weeks not on any meds. My BP has been between 134/90 and 140/90. I have regularly monitering today its at 146/92 and have palpatations. Is cause for alarm now see that my bp is increasing. Should I rather go back on my meds. I need advise.
Answer 426 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anon
A blood pressure that goes above 140 at the top and 90 at the bottom is too high and will do damage to the kidneys, brain and heart over the long term. Monitor it carefully and if the average for the week is higher than this you may need to go back on the medication. Try taking a teaspoon of honey too each morning if you are not diabetic?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20294 votes
Vote